Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Got home from the hospital today and I feel strange....

Posted by on Mar. 15, 2013 at 1:11 AM
  • 11 Replies
I went into the hospital monday both of my feet were infected (eczema) and they kept me until today they had me on a bunch of antibiotics and morphine every 4 hours for pain. Today I got home and all day Ive felt dizzy and sick to my stomach Im also having trouble breathing when I move around. I dont understand why I feel like this. I also can barely keep my eyes open its just so strange to me that I feel this way.
Posted on CafeMom Mobile
by on Mar. 15, 2013 at 1:11 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
im_2_xblessed
by on Mar. 15, 2013 at 1:13 AM
1 mom liked this
If I were you I'd go back to the er. Hugs hope you feel better soon
shadenn766
by on Mar. 15, 2013 at 1:14 AM

 that may be the side effects from the pain meds that you were given....if it persist call your dr...

in the meantime i hope that you start to feel better soon

jjchick75
by Gold Member on Mar. 15, 2013 at 1:14 AM

It might the morphine. I was in the hospital a few weeks ago after being diagnosed with Crohn's disease and they had me on morphine and it made me dizzy, sick, and light headed. I hated it! It didn't really do much for the pain anyway, just made where I didn't care lol. Hope you feel better soon!

shadenn766
by on Mar. 15, 2013 at 1:17 AM

 WebMD: Better information. Better health.

morphine Oral Side Effects

Nausea, vomiting, constipation, lightheadedness, dizziness, drowsiness, or sweating may occur. Some of these side effects may decrease after you have been using this medication for a while. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.

Angelanscalf89
by Platinum Member on Mar. 15, 2013 at 1:18 AM
Its been over 12 hours since I last had morphine but in a way I still feel like I did when I was on it. I never had it before I hate that shit it made me feel horrible and I was in sooo much pain that all it did was take a little off the pain it made me so sick to where I was throwing up and could barely talk but they wouldnt give me anything else and I was in to much pain to turn it down.

Quoting jjchick75:

It might the morphine. I was in the hospital a few weeks ago after being diagnosed with Crohn's disease and they had me on morphine and it made me dizzy, sick, and light headed. I hated it! It didn't really do much for the pain anyway, just made where I didn't care lol. Hope you feel better soon!

Posted on CafeMom Mobile
Angelanscalf89
by Platinum Member on Mar. 15, 2013 at 1:19 AM
They were giving me iv morphine and its been over 12 hours since then.

Quoting shadenn766:

 WebMD: Better information. Better health.


morphine Oral Side Effects



Nausea, vomiting, constipation, lightheadedness, dizziness, drowsiness, or sweating may occur. Some of these side effects may decrease after you have been using this medication for a while. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.

Posted on CafeMom Mobile
apollothor
by on Mar. 15, 2013 at 1:25 AM

It's very possible that you are  having a sensitivity to the pain meds or the antibiotics or the combination. It could even be from the infection itself.  You need to speak to the doctor and go back to the hospital.  They need to re-examine you and monitor you and figure out why you feel like this..

shadenn766
by on Mar. 15, 2013 at 1:25 AM

 i just noticed where you said your breathing is being affected...if it were me id go back to the e.r.

Quoting Angelanscalf89:

They were giving me iv morphine and its been over 12 hours since then.

Quoting shadenn766:

 WebMD: Better information. Better health.


morphine Oral Side Effects



Nausea, vomiting, constipation, lightheadedness, dizziness, drowsiness, or sweating may occur. Some of these side effects may decrease after you have been using this medication for a while. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.

 

ColieO
by Ruby Member on Mar. 15, 2013 at 1:26 AM
Morphine fucks me up. That's my guess.
Posted on CafeMom Mobile
angie729
by Ruby Member on Mar. 15, 2013 at 1:28 AM
1 mom liked this
Since you are having a hard time breathing I think you should go back to the hospital. Hope you feel better soon.
Posted on the NEW CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)



Featured